# SDR UIEA2016071900595

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,450 hours, 21,560 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591E
- Part serial: 4230A
- Condition: Failed
- Location: Fwd Equipment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT SUPPLY FAN 1 EICAS MESSAGE.   CIRCUIT BREAKER WILL NOT RESET.  REMOVED AND REPLACED COOLING SUPPLY FAN IAW AMM 21-58-06.  OPS CHECK GOOD.
